# SDR HE66081642

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 647 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 1033
- Condition: Defective
- Location: Main Rotor
- Part time: 654 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A LATERAL VIBRATION. AFTER TRACKING WEIGHT NEEDED TO OFF SET LATERAL VIBRATION WAS BEYOND LIMITS. BLADES MUST BE ABSORBING WATER. RETURN AND INSTALLED A TEMPORARY ROTOR BLADE.
